# SDR USAA950359

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1203 - FLIGHT RETURNED TO MCO DUE TO GEAR DOOR RETRACT PROBLEM.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE CONTROL ROD.  OPERATIONS CHECKED GOOD.  (W)
